Analysis on a stochastic predator-prey model with modified Leslie-Gower response. (English) Zbl 1217.60059

Summary: This paper presents an investigation of asymptotic properties of a stochastic predator-prey model with modified Leslie-Gower response. We obtain the global existence of positive unique solution of the stochastic model. That is, the solution of the system is positive and not to explode to infinity in a finite time. And we show some asymptotic properties of the stochastic system. Moreover, the sufficient conditions for persistence in mean and extinction are obtained. Finally we work out some figures to illustrate our main results.


60H30 Applications of stochastic analysis (to PDEs, etc.)
92D25 Population dynamics (general)
Full Text: DOI


[1] P. H. Leslie, “Some further notes on the use of matrices in population mathematics,” Biometrika, vol. 35, pp. 213-245, 1948. · Zbl 0034.23303
[2] P. H. Leslie, “A stochastic model for studying the properties of certain biological systems by numerical methods,” Biometrika, vol. 45, pp. 16-31, 1958. · Zbl 0089.15803
[3] H. W. Broer, K. Saleh, V. Naudot, and R. Roussarie, “Dynamics of a predator-prey model with non-monotonic response function,” Discrete and Continuous Dynamical Systems, vol. 18, no. 2-3, pp. 221-251, 2007. · Zbl 1129.92061
[4] M. A. Aziz-Alaoui and M. Daher Okiye, “Boundedness and global stability for a predator-prey model with modified Leslie-Gower and Holling-type II schemes,” Applied Mathematics Letters, vol. 16, no. 7, pp. 1069-1075, 2003. · Zbl 1063.34044
[5] S. B. Hsu and T. W. Huang, “Global stability for a class of predator-prey systems,” SIAM Journal on Applied Mathematics, vol. 55, no. 3, pp. 763-783, 1995. · Zbl 0832.34035
[6] L. Ji and C. Wu, “limit cycles of a holling-tanner model with modified Leslie-Gower,” Journal of Fuzhou University, vol. 37, pp. 771-797, 2009.
[7] C. Ji, D. Jiang, and N. Shi, “Analysis of a predator-prey model with modified Leslie-Gower and holling-type II schemes with stochastic perturbation,” Journal of Mathematical Analysis and Applications, vol. 359, no. 2, pp. 482-498, 2009. · Zbl 1190.34064
[8] C. Ji, D. Jiang, and X. Li, “Qualitative analysis of a stochastic ratio-dependent predatorprey system,” Journal of Computational and Applied Mathematics, vol. 235, no. 5, pp. 1326-1341, 2011. · Zbl 1229.92076
[9] X. Mao, G. Marion, and E. Renshaw, “Environmental Brownian noise suppresses explosions in population dynamics,” Stochastic Processes and Their Applications, vol. 97, no. 1, pp. 95-110, 2002. · Zbl 1058.60046
[10] X. Y. Li and X. Mao, “Population dynamical behavior of non-autonomous lotka-volterra competitive system with random perturbation,” Discrete and Continuous Dynamical Systems, vol. 24, no. 2, pp. 523-545, 2009. · Zbl 1161.92048
[11] L. Chen and J. Chen, Nonlinear Biological Dynamical System, Science Press, Beijing, China, 1993.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.